# SDR ASAA2014071408557

- Difficulty date: July 14, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 27,962 hours, 8,389 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, SELECTED VNAV, PLANE WOULD NOT ACCELERATE PAST 215 KIAS. CLIMB PAGE SHOWED "ACT 215 CLB" AT TOP BUT SHOWED 315/.791 AT L2 ON FMC.  ACFT GROUNDED.  PERFORMED FMCS BITE PROCEDURE 34-61-801, NO FAULTS RECORDED, ALSO REF COMP FLIGHT MANUAL SECT 6.110, SEAMC.
